# SDR 95ZZZX1978

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601GA
- Make and model: Piper PA-60-601P
- Aircraft serial: 61P0282064
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: B003063
- Condition: Failed
- Location: Dc Volts
- Component: Lamar
- Stage of operation: NR
- Nature of condition: B, M
- Precautionary procedure: K

## Discrepancy

VOLTAGE REGULATOR FAILED CAUSING AN OVER-VOLT CONDITON WHICH RESULTED IN SEVERAL WIRES BEHIND THE INSTRUMENT PANEL OVERHEATING AND CREATING SMOKE IN THE COCKPIT.
